B2 asked in HealthOther - Health · 1 decade ago

Accutane and Ephedrine?

1. Anyone that'shas ever taken accutane and had the side affects ( mood swings) how fast did you notice you were getting the mood swings? Like 3 days , a week? is it possible to already be feeling the mood swings after taking the medicine for a day?

&

2. Is it okay to take Accutane and Ephedrine at the same time? Has anyone ever tried that? What were the results?

1 Answer

Relevance
  • 1 decade ago
    Best Answer

    Your question is best answered by the physicians who prescribed these medications for you, or at least by the pharmacist where you picked up the meds. It is inappropriate for those of us who are not physicians or pharmacists to answer your question as medications affect each individual - individually - we are not all the same. How one person reacts can be the opposite from how another person reacts to a med.

    Ephedrine - both it and Accutane are powerful medications requiring close supervision of the patient. Please notify your physician on your mood changes, ok? He or she would appreciate knowing and must know your reactions since Accutane especially has made some very powerful headlines over the years in relation to some patients' mood and behavior. And Ephedrine is quite strong, as well. It's very important - a simple phone call to your doc, k?

    Good question - there' s the safest answer!

    KonaRose (nurse)

Still have questions? Get your answers by asking now.